# SDR RIVA0000012

- Difficulty date: May 2, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Part number: 97910211
- Part serial: C14513
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE TO PIT, NUMBER 3 ENGINE START VALVE LIGHT ILLUMINATED.  THE ENGINE WAS SHUT DOWN AS PER SUPPLEMENTARY PROCEDURES.  THE AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE STARTER TO BE DAMAGED.  THE STARTER AND START VALVE WERE REPLACED.  ALL SYSTEMS OPERATE NORMALLY PER BOEING MAINTENANCE MANUAL.  AIRCRAFT WAS RETURNED TO SERVICE.  START VALVE P/N: 383342-1-1, S/N: P10596, PART CONDITION: BAD SOLENOID.
